# SDR FDEA200907222702

- Difficulty date: July 22, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 45,697 hours, 7,721 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741506
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT WING OTBD AILERON UPPER SKIN.  EXISTING REPAIR AT RT  WING OTBD AILERON UPPER SKIN EVALUATED AND FOUND NOT IAW SRM REPAIR.  RT WING OTBD AILERON UPPER SKIN REPAIRED IAW EA NR 1-5750-132127,  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 107.
